# SDR UIEA2021100602197

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- System (JASC): 2561 · Life Jacket
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O ESCAPE ROPE PANEL WILL NOT LATCH CLOSED.( RE-SECURED FO ESCAPE ROPE PANEL IN REF AMM 25-61-05. )
